# SDR CA111005004

- Difficulty date: October 5, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Airbus A320-211
- Aircraft time: 60,118 hours
- Engine: Cfmint CFM565A1
- System (JASC): 2213 · Flight Controller
- Part: Control Unit
- Part number: C12850AC02
- Condition: Failed
- Location: Flt Controls
- Part time: 27,352 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FLIGHT CONTROL UNIT (FCU) NAVIGATION EQUIPMENT, (AUTO PILOT, FLIGHT DIRECTOR, AUTO-THRUST, ALTIMETER) FAILURE IN DESCENT.  CFR ON STANDBY FOR ARRIVAL.  FCU REPLACED IAW AMM 22-81-12 PB401.  AFS AND LAND TEST OK.
